MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM

KARL STORZ SE & CO. KG MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Model Number 11575A
Medical Device Problem Codes Break (1069); No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: "no image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question (11575a, mini straight forward telescope 0°,1.3mm, sn (b)(6), manufactured 21-february-2025) was received by the manufacturing site in germany on 29-oct-2025 for investigation.During the technical inspection, the error description provided by the customer, " no image ", could be confirmed.During the root cause analysis by the manufacturer, a broken image conductor tube was discovered.The break of the image conductor tube had a negative impact on imaging.The damage found is not attributable to a manufacturing defect.Such damage can be caused by clinical use/clinical reprocessing.No further measures will be taken.The above investigations did not reveal a root cause related to the labelling, the device, or its history.All production-related quality checks were passed, and no non-conformities were identified in the device's manufacturing records.The labelling was found to contain adequate instructions and warnings.In addition, we would like to draw your attention to pages 3-19 of the corresponding reprocessing instructions ((b)(4) version v5.0 - 11/2017), which provide guidance on proper handling, including relevant warnings and cautions.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Common Device Name
MINI STRAIGHT FORWARD TELESCOPE 0°,1.3MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23659241
Report Number9610617-2025-02170
Device Sequence Number21363302
Product Code GCJ
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11575A
Device Catalogue Number11575A
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown